# SDR R61A2021111900918

- Difficulty date: October 27, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 35,159 hours, 27,079 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 17086059001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

4 CROSSBEAM IS CORRODED IN TWO LOCATIONS OUTBOARD OF RH SEAT TRACK BEAM AS MARK CUT OUT DAMAGE, FABRICATED AND INSTALLED 'L'' ANGLE REPAIR AT CROSSBEAM FRAME 84 OUTBOARD OF RH SEAT TRACK BEAM REFER ETD2021-170-036002. RESTORED SURFACE PROTECTION TO REWORKED AREA REFER ETD2021-170-036002 AND SRM 51-23-06 AND CMP 51-25-00
